# SDR GTIA2018111952972

- Difficulty date: November 15, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N903NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7011
- Aircraft time: 6,749 hours, 3,008 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Contaminated
- Location: A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT DURING DESCENT "DIRTY SOX" SMELL IN COCKPIT AND CABIN-PERFORMED TSM 05-50-00-810-831-A  IDENTIFIED ODOR TO BE FROM DEICE FLUID. CLEANED PACK INLET DUCT. RAN ENGINES TO FLUSH PACK SYSTEM, (DECONTAMINATION). ALL SMELLS WENT AWAY, AIRCRAFT OK FOR SERVICE
